MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD 5 IOS APPLICATION; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

INSULET CORPORATION OMNIPOD 5 IOS APPLICATION; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Model Number PT-000664
Medical Device Problem Code Application Program Problem: Medication Error (3198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the patient that the bolus calculator is not recognizing the decimal on their omnipod 5 ios app.The patient gave an example that if bolus amount is programmed for 1.1 units, the app changes it to 11 units.The event occurred due to the user set the device's region within the phone's settings (not the op5 ios app) to south africa, which utilizes a comma instead of a period as the decimal separator character for numbers.When the user tries to press on the decimal character (comma), nothing is entered into the calculator.No adverse event occurred and medical treatment was required as a result of the event.
 
Additional Manufacturer Narrative
The event occurred due to the user set the device's region within the phone's settings (not the op5 ios app) to south africa, which utilizes a comma instead of a period as the decimal separator character for numbers.When the user tries to press on the decimal character (comma), nothing is entered into the calculator.Capa-000183 has been opened to document the investigation, and field action res96945 has been implemented.No further post market lab investigation evaluation is required.Locked down smartphone: phone_control_ios.Omnipod software app version: 1.1.6.Smartphone operating system: 18.4.Smartphone hardware: iphone11.8.Cgm sensor type: g6.*please note, that section d is capturing the device identifiers as reported by the complainant.This may not align to the device configuration reported in h11, as this data is pulled from our cloud based on the reported date of event.

Brand Name
OMNIPOD 5 IOS APPLICATION
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
thom mcnamara
100 nagog park
acton, MA 01720
9786007000
MDR Report Key22087792
Report Number3004464228-2025-22599
Device Sequence Number6947553
Product Code QFG
UDI-Device Identifier10385083000336
UDI-Public10385083000336
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K203768
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT-000664
Device Catalogue NumberM009-S-AP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2025
Initial Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES96945
Patient Sequence Number1
Patient Age17 YR
Patient SexFemale